# SDR DALA2023102608831

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 95,028 hours, 43,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 ROW 24 EMERGENCY LIGHT LENS MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED ROW 24 EMERGENCY ESCAPE PATH LIGHT IN REFERENCE TO B757 AMM 33-51. OPS CHECK GOOD. (4552694)
